Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

On medication for high blood pressure. Throat irritation, watery eyes. Medication side effects?

I am using prexum pluss for high blood pressure. i get a throught irritasion and then my eyes water and it makes me throw up at least twice a day. my doctor says it cannot be the prexum. i do not use any other medication at all.... i am not weigh 55kg, do not smoke or use alcohol and practice. my high blood pressure i think is due to a stressfull life.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear sir/ Madam
Thanks for writing to us.
1. Perindopril and indapamide (prexum plus) is usually not known to be associated with such side effects. Hence he is right in his observation (your physician). i would like you to see your gastroenterologist and seek his opinion.
2. Even if he is not able to pin-point the cause of your trouble, then i would like your cardiologist to consider withdrawing these drugs and replacing them with some other agents. (it will be a trial). the reason i am advocating this trial is that many a times people have unexpected side effects which are not reported or very rarely reported in literature.
Answered: Fri, 26 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor